It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sleep Disorders Message Board


Sleep Disorders Board Index


[QUOTE=jonnstar;4712976]Molly, thats great, congratulations!

Nochange, what dose of clonazepam and doxepin were you on? I seem to remember you used to take 4mg clonazepam...... did you try taking your 4mg clonazepam with some doxepin, say 20 - 50mg, depending on what your doctor recomended?

You should also probably take an analgesic at bedtime, 2 Tylenol or Advil, because sleeping pills dont work very well when we are in pain

So sorry to hear it didnt work out as hoped, very best of luck though.[/QUOTE]

Thanks again for your input. You must be getting me mixed up with another Newbie :)
I was and still am on 30mg Temazepam and 25mg Seroquel (Quetiapine). I just went off the Ativan 2mg.
I must have written something wrong because the whole "going off Ativan" thing was a complete mystery to me (withdrawal symptoms, etc.) before I actually did it. My doctor has casually mentioned to me before that I may want to go off the Ativan because Ativan is similar to Temazepam. But I was so afraid that I would go back to those terrrible sleepless nights like I had 5 years ago that I just put it off.
[QUOTE=nochange;4714338]Remeron - This one? I would not touch it again. Many people put on weight on it.

Me, who hates to eat, let me put it that way. I eat only when I am hungry, I was eating all the time - none stop craving for food 24/7. That was worse than doxepin.
Doctor also did not warned me on that one. When I told him, I started to put on weight and all day was eating, he told me that would be good for you. Problem is, you never feel full.

Doxepin is a little bit better but weird feeling. Also makes you eat. It worked in the beginning but after 6 days stopped working. I was on 50mg doxepin. Who knows? perhaps one day will be back with it. Still have some pills left. I hate it when a medication makes you crave for food, I never ever craved for food in my life, only eat when I am hungry and that freaked me out.

Have you checked your thyroid??? If you do not suffer from chronic pain I would think your problem would be your thyroid and not your depression and/or anxiety.

I have heard if thyroid does not function properly it can cause insomnia. Do the TSH + T4 + T3 testing(blood test) and please let me know....

Yesterday I was only able to sleep 3 HOURS. I am getting really upset of all this situation. Never ending story.

Financial problems? is that what you have? we all have those problems....but it cannot make you not being able to fall asleep and stay asleep for so many years, guarantee.

Tamazepam is restoril, I know somebody who took it in the past and was really happy with it. Why do you need to add Serequl to it? Restoril is pretty powerful.

Also, you know, Remeron, is called the "happy pill". I felt so weird on it. You be better off with Doxepin which I stopped for now. Cause as I said before, it worked and then stopped working plus made me eat - craving. I hated it. See what next.

Drink the sleepy time tea perhaps that will help you. I used to drink Chamomile tea when I have been a student and it really helped me sleeping, though I rarely had sleeping problems back then and that was only when I needed to do exams.

You just do not want to be me, I cannot rest my neck on the pillow at all times, so how can I ever sleep naturally.

I did not lose hope yet. Hope is all I have left with.
Let me know how you are doing.[/QUOTE]

No "natural" cures (Melatonin, Sleepy Time Tea, etc.) have ever worked for me. I have a history of Chronic Insomnia from my Mother's side of my family. Thanks for the warning about Remeron - makes you put on weight. At the time that my doctor prescribe it, I was in the midst of my serious nervous breakdown and had no appetite at all. The Seroquel was prescribed by a Psychiatrist. My doctor has said that I may want to go off the Ativan (it's similar to Temazepam) but she has never recommended that I go off the Seroquel. About the thyroid. I vaguely remember her prescribing pills for thyroid. I was in such a state during those horrible times my memory of them is vague.





All times are GMT -7. The time now is 08:36 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!